# SDR SWAA2025071089952

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8881L
- Make and model: Boeing 737-8
- Aircraft serial: 42684
- Aircraft time: 6,832 hours, 3,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE FLASHLIGHTS IN CABIN INOPERATIVE.   OPS CHKD THE THREE FLASHLIGHTS PER AMM 25-64-00 OPS NORMAL.
